# SDR VNAA20250320084

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: SH670393443
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00200871 DISCREPANCY: AFT FAIRING 195BB ATTACHMENT STRUCTURE IS CORRODED AROUND MULTIPLE FASTENER HOLES. CORRECTIVE ACTION: REMOVED CORROSION ON 3 STRAPS BETWEEN F.S. 879 TO F.S. 909 AND FOUND TO BE WITHIN LIMITS IAW CRJ 700 SRM 53-82-55-101-002-A01. REMOVED CORROSION ON ONE STRAP BETWEEN F.S. 879 TO F.S. 879 TO F.S. 909 AND FOUND TO BE OUT OF LIMITS IAW CRJ 700 SRM 53-82-55-101-002-A01. REMOVED UNSERVICEABLE STRAP AND INSTALLED SERVICEABLE STRAP P/N SH670-39344-3IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-42-10-001-001-A01
